# SDR FDEA202405280738

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 48,925 hours, 8,008 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 7 SPOILER LWR SURFACE FROM OB TO IB 17 INCH CROSS TE TO LE 29.5 INCH FOUND   DELAMINATION.` EVALUATED NO .7 SPOILER LOWER SURFACE FROM OB TO IB 17 INCH CROSS TE TO LE 29.5 INCH   DELAMIINATION DAMAGE SIZE LXW=0.6"X0.4" WITHIN ALLOWABLE LIMIT AS PER B777 SRM 57-70-01-  1A ALLOWABLE DAMAGE 1 REV 46.1.REPAIRED AS PER B777 SRM 57-70-01-2R REPAIR 1,SRM 51-70-  04-2R REPAIR 1,SRM 51-70-04-2R REPAIR GENERAL  REV 46.1 AND EA :G-5750-T0379284 P1,TITLE   :WING-FLIGHT SURFACES - #7 SPOILER DELAMINATION AT LOWER SURFACE SKIN-SRM REPAIR-  RSC TRACKING.DETAIL PLS REF WRI:57503400.THIS IS A MAJOR REPAIR PER GMM6-2-100.
